generated by bibbase.org
  2017 (2)
Efficient numerical schemes for viscoplastic avalanches. Part 2: the 2D case. Fernández Nieto, E. D.; Gallardo, J.; and Vigneaux, P. Journal of Computational Physics, Accepted. 2017.
link   bibtex  
Jacobian-free approximate solvers for hyperbolic systems: Application to relativistic magnetohydrodynamics. Díaz, Manuel J., C.; Gallardo, J.; and Marquina, A. Computer Physics Communications, 219: 108-120. 2017.
link   bibtex  
  2016 (1)
Approximate Osher-Solomon schemes for hyperbolic systems. Díaz, Manuel J., C.; Gallardo, J.; and Marquina, A. Applied Mathematics and Computation, 272(2): 347-368. January 2016.
Approximate Osher-Solomon schemes for hyperbolic systems [link]Paper   link   bibtex   abstract  
  2014 (2)
A class of incomplete Riemann solvers based on uniform rational approximations to the absolute value function. Díaz, Manuel J., C.; Gallardo, J.; and Marquina, A. Journal of Scientific Computing, 60: 363-389. 2014.
link   bibtex  
Efficient numerical schemes for viscoplastic avalanches. Part 1: The 1D case. Fernández Nieto, E. D.; Gallardo, J.; and Vigneaux, P. Journal of Computational Physics, 264(1): 55-90. May 2014.
link   bibtex   abstract  
  2013 (1)
A finite volume/duality method for Bingham viscoplastic flow. Gallardo, J.; Fernández Nieto, E. D.; and Vigneaux, P. 2013.
link   bibtex  
  2011 (2)
GPU computing for shallow water flow simulation based on finite volume schemes. Díaz, Manuel J., C.; Ortega-Acosta, S.; de la Asunción, M.; Mantas, J. M.; and Gallardo, J. Comptes Rendus Mécanique, 339(2): 165-184. 2011.
link   bibtex   abstract  
Two-Dimensional Compact Third-Order Polynomial Reconstructions. Solving Nonconservative Hyperbolic Systems Using GPUs. Gallardo, J.; Ortega-Acosta, S.; de la Asunción, M.; and Mantas-Ruiz, J. Journal of Scientific Computing, 48(1): 141-163. 2011.
Two-Dimensional Compact Third-Order Polynomial Reconstructions. Solving Nonconservative Hyperbolic Systems Using GPUs [link]Paper   link   bibtex   abstract  
  2008 (2)
High-order finite volume schemes for shallow water equations with topography and dry areas. Gallardo, J.; Díaz, Manuel J., C.; and Parés, C. 2008.
link   bibtex  
Well-balanced high order extensions of Godunov's method for semilinear balance laws. Díaz, Manuel J., C.; Gallardo, J.; López-García, Juan-A.; and Parés, C. SIAM J. Numer. Anal., 46(2): 1012–1039. 2008.
Well-balanced high order extensions of Godunov's method for semilinear balance laws [link]Paper   link   bibtex   abstract  
  2007 (1)
On a well-balanced high-order finite volume scheme for shallow water equations with topography and dry areas. Gallardo, J.; Parés, C.; and Díaz, Manuel J., C. J. Comput. Phys., 227(1): 574–601. 2007.
link   bibtex  
  2006 (2)
High order finite volume schemes based on reconstruction of states for solving hyperbolic systems with nonconservative products. Applications to shallow-water systems. Díaz, Manuel J., C.; Gallardo, J.; and Parés, C. Math. Comp., 75(255): 1103–1134. 2006.
link   bibtex  
On a well-balanced high-order finite volume scheme for the shallow water equations with bottom topography and dry areas. Gallardo, J.; Díaz, Manuel J., C.; Parés, C.; and González-Vida, J. 2006.
link   bibtex  
  2005 (1)
A generalized duality method for solving variational inequalities. Applications to some nonlinear Dirichlet problems. Gallardo, J.; Díaz, Manuel J., C.; and Parés, C. Numer. Math., 100(2): 259–291. 2005.
link   bibtex  
  2003 (1)
Generation of analytic semigroups by differential operators with mixed boundary conditions. Gallardo, J. Rocky Mountain Journal of Mathematics, 33(3): 831-863. 2003.
link   bibtex  
  2001 (1)
Differential operators with mixed boundary conditions: generation of analytic semigroups. Gallardo, J. Nonlinear Analysis: Theory, Methods and Applications, 47: 1333-1344. 2001.
link   bibtex  
  2000 (2)
Generation of analytic semigroups by second-order differential operators with non-separated boundary conditions. Gallardo, J. Rocky Mountain Journal of Mathematics, 30(3): 869-899. 2000.
link   bibtex  
Second-order differential operators with integral boundary conditions and generation of analytic semigroups. Gallardo, J. Rocky Mountain Journal of Mathematics, 30(4): 1265-1291. 2000.
link   bibtex  
  1997 (1)
Second-order ODE's with non-separated boundary conditions and generation of analytic semigroups. Gallardo, J. Nonlinear Analysis: Theory, Methods and Applications, 30: 4991-4994. 1997.
link   bibtex